Homogeneous ideals on countable sets

Adam Kwela , Jacek Tryba

Abstract

n/a
Author Adam Kwela (FMPI / IM)
Adam Kwela,,
- Institute of Mathematics
, Jacek Tryba (FMPI / IM)
Jacek Tryba ,,
- Institute of Mathematics
Journal seriesActa Mathematica Hungarica, ISSN 0236-5294, (A 15 pkt)
Issue year2017
Vol151
No1
Pages139-161
Publication size in sheets1.1
Keywords in Englishidea, filter, dealconvergence, homogeneousidea, anti-homogeneous ideal, invariant injection, bi-invariant injection
DOIDOI:10.1007/s10474-016-0669-z
URL http://link.springer.com/article/10.1007%2Fs10474-016-0669-z
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.583 (2) - 2016=0.509 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back